BibTeX record journals/jcss/Vardi84

download as .bib file

@article{DBLP:journals/jcss/Vardi84,
  author    = {Moshe Y. Vardi},
  title     = {The Implication and Finite Implication Problems for Typed Template
               Dependencies},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {28},
  number    = {1},
  pages     = {3--28},
  year      = {1984},
  url       = {https://doi.org/10.1016/0022-0000(84)90074-6},
  doi       = {10.1016/0022-0000(84)90074-6},
  timestamp = {Tue, 16 Feb 2021 14:04:06 +0100},
  biburl    = {https://dblp.org/rec/journals/jcss/Vardi84.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics